Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The M.H.D. version of a theorem of H. Weyl


Authors: Charles C. Conley and Joel A. Smoller
Journal: Proc. Amer. Math. Soc. 42 (1974), 248-250
MSC: Primary 76.35
MathSciNet review: 0327144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In his discussion of shock waves in arbitrary fluids, H. Weyl proves a theorem concerning the behavior of the entropy function along the Hugoniot curve. The analogous result is proven for the M.H.D. case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.35

Retrieve articles in all journals with MSC: 76.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0327144-1
PII: S 0002-9939(1974)0327144-1
Article copyright: © Copyright 1974 American Mathematical Society